# SDR FXGA202301142301

- Difficulty date: January 14, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N967CE
- Make and model: Doug MD 83
- Aircraft serial: 49855
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT SEAL DEPRESSOR PERMANENT REPAIR REFERENCE AEI TICKET 21004 R00 (002) STEP 1.2. TO REPAIR DAMAGE TO MAIN CARGO DOOR AFT SEAL DEPRESSOR.  CUTOUT EXISTING SEAL DEPRESSOR DAMAGES SECTION AT AEO PROPOSED CUTOUT LINES AS PER ATTACHED (967 MCD #3) FOR AOG TICKET 21004 R00 (002) AND FABRICATE A NEW SEAL DEPRESSOR SECTION AS PER ATTACHED (AEI DWG AE5621_IR) TITLED SEAL DEPRESSOR FOR AOG TICKET 21004 R00 (002)) AND INSTALL A PERMANENT REPAIR.
